# SDR FDEA201805231281

- Difficulty date: May 23, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 59,090 hours, 14,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Bs 1431
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT BS 1431, RBL 8.5 WAS FOUND CORRODED.  THE CORROSION WAS FOUND OUT OF LIMITS IAW SRM 53-00-52-1A, FIG 101, ALLOWABLE DAMAGE 1.  REPLACED THE SEAT TRACK FROM BS 1391 TO EXISTING SPLICE AT BS 1451 IAW SRM 53-00-52-2R,  FIG 201,  REPAIR 1. THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
